# SDR SWIA201335347

- Difficulty date: November 17, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 31,810 hours, 45,059 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DOWN LOCK DID NOT RELEASE.  OVERRIDE WAS USED TO RAISE THE GEAR.  FLT 5398 REPLACED LT MLG SQUAT SWITCH HARNESS ASSEMBLY.  CW LANDING GEAR SWINGS IAW AMM, PN TDQ120-20509-01.
